# SDR SWIA20250703

- Difficulty date: July 3, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7A BS 323 - 327.763 CORRODED.  PAX DOOR INTERCOSTAL HAS INTERGRANULAR CORROSION ON ENTIRE LENGTH OF PART. OUT OF LIMITS. REF: REO 670-52-11-010 REV NC 2002-02-25 AND SRM 52-00-00.  INSTALLED NEW PAX DOOR INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND DWG 601R31702, REV N.  LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
